# SDR WVER20190624918

- Difficulty date: April 23, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 37,739 hours, 30,078 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: CC6701608014
- Condition: Cracked
- Location: Rt Wing Spoiler
- Part time: 37,739 hours, 30,078 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD GROUND SPOILER INBOARD HINGE FITTING ASSY IS CRACKED
